Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Pseudomoments for generalized domains of attraction

Author: Mark M. Meerschaert
Journal: Proc. Amer. Math. Soc. 113 (1991), 1071-1075
MSC: Primary 60F05
MathSciNet review: 1055775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we resolve a conjecture of Weiner (1987) concerning the existence of the so-called pseudomoments for a random vector which belongs to the generalized domain of attraction of an operator-stable law. The proof is a direct consequence of the spectral decomposition theorem for generalized domains of attraction in Meerschaert (1991).

References [Enhancements On Off] (What's this?)

  • 1. Araujo, A. and E. Giné (1980), The central limit theorem for real and Banach valued random variables, Wiley, New York. MR 576407 (83e:60003)
  • 2. Feller, W. (1971), An introduction to probability theory and its applications, Wiley, New York. MR 0270403 (42:5292)
  • 3. Hahn, M. and M. Klass (1980), Matrix normalization of sums of random vectors in the domain of attraction of the multivariate normal, Ann. Probab. 8, 262-280. MR 566593 (81d:60030)
  • 4. Hahn, M. and M. Klass (1985), Affine normability of partial sums of I.I.D. random vectors: A characterization, Z. Wahrsch. Verw. Geb. 69, 479-505. MR 791908 (87f:60031)
  • 5. Meerschaert, M. (1991), Spectral decomposition for generalized domains of attraction, Ann. Probab. 19. MR 1106291 (92f:60038)
  • 6. -, (1990), Moments of random vectors which belong to some domain of normal attraction, Ann. Probab. 18, 870-876. MR 1055438 (91h:60033)
  • 7. Sharpe, M. (1969), Operator-stable probability distributions on vector groups, Trans. Amer. Math. Soc. 136, 51-65. MR 0238365 (38:6641)
  • 8. Weiner, D. (1987), On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator-stable distribution, Proc. Amer. Math. Soc. 101, 521-528. MR 908661 (88k:60006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F05

Retrieve articles in all journals with MSC: 60F05

Additional Information

Keywords: Moments, operator-stable, generalized domains of attraction, spectral decomposition theorem
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society